# SDR CALA2023010600039

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 87,286 hours, 34,547 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tire
- Part number: A319A320MLG
- Part serial: 0976
- Condition: Failed
- Location: No #3 Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NUMBER 3 TIRE FAILURE REPLACED #3 TIRE DUE TO COMPLETE TIRE FAILURE PER AMM 32-41-11-400-066-A. TIRE PRESSURE CHECK GOOD. ADJACENT TIRE PRESSURE GOOD AS WELL.  PARTS USED:  1791401,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1791401  SN OFF 0655 IPC REFERENCE # 32-41-11
